Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Taking medicines for ruptured disc in lower back, sciatica down the leg, have urinary and fecal incontinence. Remedy?

I have a ruptured disc in my lower back and had the injection done 5 years ago. Now is have the sciatica very bad in left leg down the back of my leg. I have been on Mobic, steroids, flexeril , valium and hydrocodone . I have no relief and now when i urinate i start and then stop and then start again and then stop and had to have BM because if i strain at all the bad is so severe. What can i do?
Asked On : Wed, 9 Jan 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Thanks for writing in to Healthcare Magic!
You seem to be having significant neurological problem as a cause for your symptoms.
The back ache radiating to buttocks and legs along with the numbness indicates a serious local cause affecting the spine which is the troubled disc in your case.
You should get a thorough physical and neurological examination by a neurologist.
You would need CT/MRI spine as suggested after the examination to know the extent of the local disease and if there is any significant pressure at the spinal cord.
There is high likelihood that you will need a surgical intervention to relieve the local pressure on the cord.
Meanwhile you should avoid awkward postures, should use a hard bed for lying down, use local pain killer spray like one containing diclofenac gel.
If you have any further query please let me know I would try to answer it for you.
Wish you a great health!
Answered: Mon, 29 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor